# SDR ASMF201312011

- Difficulty date: December 15, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 30,775 hours, 16,579 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: QA07995
- Part serial: RY95776
- Condition: Damaged
- Location: Rt Engine
- Part time: 3,581 hours, 1,926 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO FUEL FILTER BY PASS LIGHT TURNED ON.  PERFORMED THE FIM 73-05 TASK 801, SHOWING FAILURE CODE 730 320 52.  THE RT ENG FILTER WAS REPLACED IAW AMM 73-34-01 & RT ENG WAS TESTED IAW AMM 71-00-00 TASK 71-00-00-800-F00, ALL CORRECT.
